SciELO - Scientific Electronic Library Online

 
vol.37 número3Quasi 𝒩-Open sets and related compactness concepts in bitopological spacesOn the graded classical prime spectrum of a graded module índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.3 Antofagasta set. 2018

http://dx.doi.org/10.4067/S0716-09172018000300503 

Articles

The t-pebbling number of Lamp graphs

A. Lourdusamy1 

F. Patrick2 

T. Mathivanan3 

1 St. Xavier’s College (Autonomous), Department of Mathematics, India e-mail: lourdusamy15@gmail.com

2 St. Xavier’s College (Autonomous), Department of Mathematics, India e-mail: patrick881990@gmail.com

3 St. Xavier’s College (Autonomous), Department of Mathematics, India e-mail: tahit_van_man@yahoo.com

Abstract

Let G be a graph and some pebbles are distributed on its vertices. A pebbling move (step) consists of removing two pebbles from one vertex, throwing one pebble away, and moving the other pebble to an adjacent vertex. The t-pebbling number of a graph G is the least integer m such that from any distribution of m pebbles on the vertices of G, we can move t pebbles to any specified vertex by a sequence of pebbling moves.

In this paper, we determine the t-pebbling number of Lamp graphs.

Keywords : Pebbling number; t-Pebbling number; Lamp graphs

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] F. R. K. Chung, Pebbling in hypercubes, SIAM J. Disc. Math., 2(4), pp. 467-472, (1989). [ Links ]

[2] P. Erdös, On pseudoprimes and Carmichael numbers, Publ. Math. Debrecen, 4, pp. 201-206, (1956). [ Links ]

[3] P. Erdös, A. Ginzburg and A. Ziv, A theorem in additive number theory, Bull. Res. Council Israel, 10F, pp. 41-43, (1961). [ Links ]

[4] D. Kleitman and P. Lemke, An addition theorem on the integers modulon, J. Number Theory, 31, pp. 335-345, (1989). [ Links ]

[5] A. Lourdusamy and T. Mathivanan, The t-pebbling number of Jahangir graph J3,m, Proyecciones Journal of Mathematics, 34 (2), pp. 161-174, (2015). [ Links ]

[6] A. Lourdusamy and T. Mathivanan, The t-pebbling number of squares of cycles, Journal of Prime Research in Mathematics, 11, pp. 61-76, (2015). [ Links ]

[7] A. Lourdusamy , C. Muthulakshmi Sasikala andT. Mathivanan , The pebbling number of the square of an odd cycle, Sciencia Acta Xaveriana, 3 (2), pp. 21-38, (2012). [ Links ]

[8] A. Lourdusamy , F. Patrick and T. Mathivanan , The t-pebbling number of some wheel related graphs, Journal of Prime Research in Mathematics , 12, pp. 35-44, (2016). [ Links ]

[9] A. Lourdusamy , S. Samuel Jayaseelan andT. Mathivanan , On pebbling Jahangir graph, General Mathematics Notes, 5 (2), pp. 42-49, (2011). [ Links ]

[10] A. Lourdusamy , S. Samuel Jayaseelan andT. Mathivanan , Pebbling number for Jahangir graph J2,m (3 ≤ m ≤ 7), Sciencia Acta Xaveriana , 3(1), pp. 87-106, (2012). [ Links ]

[11] A. Lourdusamy , S. Samuel Jayaseelan andT. Mathivanan , The tpebbling number of Jahangir graph, International Journal of Mathematical Combinatorics, 1, pp. 92-95, (2012). [ Links ]

[12] L. Pachter, H.S. Snevily and B. Voxman, On pebbling graphs, Congressus Numerantium, 107, pp. 65-80, (1995). [ Links ]

Received: September 2017; Accepted: January 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License